MathSciNet Relay Station
MathSciNet bibliographic data
MR2683626 60G09 (37A50 60C05)
Gnedin, Alexander; Olshanski, Grigori $q$-exchangeability via quasi-invariance. Ann. Probab. 38 (2010), no. 6, 2103–2135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement